# SDR SWAA2023042028228

- Difficulty date: April 17, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 19,188 hours, 9,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT POWER PACK ASSY INOPERATIVE<[01] R&R'D LH FWD EMERGENCY POWER PACK CHARGER ASSY; OPS CK; SELF TEST GOOD PER AMM 33-51-06.;[02] INSPECTED THE WORK PERFORMED ON C/A #1; NO DEFECTS NOTED.
